Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 6, pp 877–882 | Cite as

Anticommuting matrices and their application to monocomposition algebras

  • A. T. Gainov
Article
  • 57 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. T. Gainov, “Symmetric subalgebras of monocomposition algebras,” Algebra Logika,27, No. 5, 503–526 (1988).Google Scholar
  2. 2.
    A. T. Gainov, “Monocomposition algebras with a biisotropic QM-algebra,” Mat. Issled.,7, No. 3, 41–68 (1972).Google Scholar
  3. 3.
    D. A. Suprunenko and R. I. Tyshkevich, Commutative Matrices [in Russian], Nauka i Tekhnika, Minsk (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. T. Gainov

There are no affiliations available

Personalised recommendations